Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 2


Oscillation of Second-Order Nonlinear Impulsive Dynamic Equations on Time Scales

PP: 147-154
H. A. Agwa, Ahmed M. M. Khodier, Heba M. Atteya,
In this paper, we use Riccati transformation technique and the impulsive inequality to establish some new oscillation criteria for the second-order nonlinear impulsive dynamic equation on a time scale T. Our results generalize and extend some pervious results [14,15,16,18,20]. Finally, we give some examples to show that impulses play a dominant part in the oscillations of dynamic equations on time scales and to illustrate our main results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved